# SDR SIMA2017080230001

- Difficulty date: August 30, 2017
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 43,333 hours, 38,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN.AIRCRAFT FOUND TO BE WITHIN 5LBS OR LESS THAN THE MAX LOAD CRITERIA (45-50LBS)-C/A-DEFERRED PER FMR REF ETN-EM-52-029 TDMI AUTHORIZATION NUMBER 620T5251. PERFORMED THE ADJUSTMENT OF THE PASSENGER MAIN DOOR IN ACCORDANCE WITH AMM 52-18-00 AND REDUCED THE AVERAGE MAXIMUM LOAD OF THE INTERNAL HANDLE PULL TEST TO A VALUE OF LESS THAN 45LBS. COMPLETE:WITH ALL THE ADJUSTMENTS AND THE REPLACEMENTS OF PARTS STATED IN THE WIPS BELOW AND THE ACFT OFF JACKS. PERFORMED A FINAL PULL TEST ON THE PAX DOOR AND RECORD THE OUT OF DOCK VALUE OF 36 LBS. WHICH IS WITH IN LIMITS IAW AMM 52-18-00 THAT GIVES YOU A 50 LBS. MAX LIMIT TDMI RESTORED
